I have been diagnosed with RA and prescribed Methotrexate. I haven't taken any yet, but from what I've read, nausea is a common side effect.
I took my first dose this past Friday and am happy to report no negative side effects. I am curious about one possible side effect and that is that about 18 hours after I took the medicine, I was very sleepy for about 4 hours. Is that from the medicine or could that have been a coincidence?
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2015 • 3 answers
Posted 14 Jan 2016 • 3 answers
Posted 31 Jan 2016 • 3 answers
Posted 27 Feb 2016 • 1 answer
When do the side effect of methotrexate go away especially the nausea? I've been on this for 3 week?
Posted 25 Jul 2018 • 0 answers